MAUDE Adverse Event Report: INTEGRA NEUROSCIENCES PR LIMITORR VOLUME LIMITING EVD 20 ML; EXTERNAL CSF DRAINAGE

INTEGRA NEUROSCIENCES PR LIMITORR VOLUME LIMITING EVD 20 ML; EXTERNAL CSF DRAINAGE
Catalog Number INS9020
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 12/23/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Event or Problem Description
A facility reported an incident occurred in their icu where a component in the evd kit (ins9020 limitorr volume limiting) broke while in use.No additional information has been provided.
 
Additional Manufacturer Narrative
Updated fields: d4, d9, g3, g6, h2, h3, h4, h6, h11.The limitorr volume limiting evd (ins9020) was returned for evaluation: device history record (dhr) - the dhr was reviewed, and no anomaly was observed during its manufacturing process that could be related to the reported condition.Failure analysis - the visual inspection of the returned product shows that a segment of the patient-line (proximal to patient), from the patient-line¿s stopcock onward, was missing.It is assumed that when the customer states that the ¿evd kit broke while in use¿ it is meant that the tubing detached from the patient-line¿s stopcock.From the part that was returned it was observed that the tubing was completely inserted into the stopcock connector.This was done by comparing it to the connection of the manifold stopcock found on the returned device.This stopcock is the same part number as the one missing.Also, it was observed that there were adhesive residues on the tubing in the area that is inserted into the stopcock¿s connecting area.Therefore, the evidence supports that the tubing to stopcock assembly was correctly performed as it was evidenced from the returned unit.Root cause - the complaint is confirmed via the inspection.There is not much information about details surrounding the event except that it broke while in use.It is unknown the amount of time the device was in use prior to the disconnection; also, it is unknown what activities were taking place such as moving the patient, transporting, etc.It appears that the device was properly functioning until the disconnection.Based on the device¿s evaluation that confirmed that the device was correctly assembled, and that the device was in use, the root cause is likely related to some fortuitous event at the user¿s facility (got tangled, pulled, etc.) while the product was in use.No further investigation is required based on the acceptability of risk and no adverse trends identified.This will be monitored and trended going forward.At present, we consider this complaint to be closed.
 
Event or Problem Description
N/a.

Brand Name
LIMITORR VOLUME LIMITING EVD 20 ML
Common Device Name
EXTERNAL CSF DRAINAGE
Manufacturer (Section D)
INTEGRA NEUROSCIENCES PR
road 402 north, km 1.2
road 402 north, km 1.2
anasco PR 00610
Manufacturer (Section G)
INTEGRA NEUROSCIENCES PR
road 402 north, km 1.2
anasco PR 00610
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key24208967
Report Number2648988-2026-00001
Device Sequence Number5483765
Product Code JXG
UDI-Device Identifier10381780071105
UDI-Public10381780071105
Combination Product (Y/N)N
PMA/510(K) Number
K191684
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 04/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2026
Device Catalogue NumberINS9020
Device Lot Number7443433
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/08/2026
Supplement Date Received by Manufacturer03/26/2026
Initial Report FDA Received Date01/29/2026
Supplement Report FDA Received Date04/10/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/13/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown